# SDR 20051181

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000088
- Aircraft time: 502 hours, 311 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE ON DECENT, THE CREW RECEIVED A NO FLAP/FLAP LO RATE WARNING.  THE CREW MADE AN EMERGENCY DECENT AND LANDED WITHOUT INCIDENT.
